# SDR UPS05843736

- Difficulty date: January 6, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONGERON 34R CRACKED STA 1260-1280.  REMOVED SPLICE FITTINGS AT STA 270 & 1350.  OPENED BELLY SKIN FROM L31 LT TO L31 RT TO FOM FROM STA 1300-1350.  CLEANED, TREATED, PRIMED AREA.  REMOVED AND REPLACED LONGERON 34R FROM STA 1270-1350.  REINSTALLED BELLY SKIN & SPLICE FITTINGS REF SRM 51-1-20D, 51-1-21, 51-1-8.
